# SDR USAA950122

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 20 INCH CORROSION ON FLOORBEAM AT BS 344 FROM BL 0 TO LBL 24 INCHES.  REPAIRED PER TR 53-10-03.  CORROSION TASK NR.  C53-107-02.  CORROSION LEVEL 2.  (W)
